# SDR VNAA2012021500009

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 17,766 hours, 17,756 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04127H4104
- Condition: Arced
- Location: Cockpit
- Part time: 17,766 hours, 17,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT WINDOW HEAT ARCING IN THE ON POSITION.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT WINDSHIELD AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
